MathSciNet Relay Station
MathSciNet bibliographic data
MR2437632 (2009j:16007) 16E40 (16W30)
Brown, K. A.; Zhang, J. J. Dualising complexes and twisted Hochschild (co)homology for Noetherian Hopf algebras. J. Algebra 320 (2008), no. 5, 1814–1850.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement